# SDR USAA060695

- Difficulty date: May 11, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 37,053 hours, 37,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U7
- Condition: Corroded
- Location: Bs 1681 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT FWD ANGLE STA 1681.8, 12 INCHES I/B OF STR 17L.  REMOVED AND REPLACED PART PER SRM 51-30-01, 51-40-02, DWG 146N5246; CORROSION LEVEL 1; TASK JL-57-53505, DEFECT SIZE: 1 BY 4 INCHES.
